# SDR BSY2003F00019

- Difficulty date: July 8, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- Engine: Lyc TIO540J2BD
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD NO GEAR DOWN INDICATION ON RIGHT GEAR, DID A TOWER FLY BY, CYCLED GEAR THEN WAS OK.  CLEANED DOWN AND LOCK.  HOOKS CYCLED GEAR COULD NOT DUPLICATE.
